| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
An other health care professional reported that after intraocular lens (iol) implantation, the patient had poor distance vision.The lens was removed and replaced with another lens in a secondary procedure.The clinical reason for explant was, myopic power miss.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).